# SDR AALA2017071829004

- Difficulty date: October 29, 2017
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 15,403 hours, 6,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE LOWER G2 GALLEY IS DAMAGED.  REMOVED AND REPLACED IAW AMM 33-51-14.  OPS CHECKED GOOD.
